MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD
Model Number 4474
Medical Device Problem Codes High impedance (1291); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range pacing impedance measurements of greater than 3000 ohms.There was no noise observed during isometric testing.The lead safety switch (lss) was triggered, and the setting was changed to unipolar.It was also noted that the pacing rate had been gradually increasing of a time period of six months.A pacemaker system changeout has been scheduled.No adverse patient effects were reported.Currently, this lead remains in service.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range pacing impedance measurements of greater than 3000 ohms.There was no noise observed during isometric testing.The lead safety switch (lss) was triggered, and the setting was changed to unipolar.It was also noted that the pacing rate had been gradually increasing of a time period of six months.A pacemaker system changeout has been scheduled.No adverse patient effects were reported.Currently, this lead remains in service.According to additional information received, this lead was surgically abandoned during generator changeout procedure, and a new rv lead was successfully placed.No additional adverse patient effects were reported.

Brand Name
FINELINE II EZ STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15657566
Report Number2124215-2022-43038
Device Sequence Number6463442
Product Code DTB
UDI-Device Identifier00802526265037
UDI-Public00802526265037
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P960004/S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/08/2011
Device Model Number4474
Device Catalogue Number4474
Device Lot Number428064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexFemale